Join Evolutionary Forums


needtobuildmuslce.com
domestic-supply.com
puritysourcelabs.ru
sarms.forsale
bannednutrition.com
Results 1 to 6 of 6

Thread: eye issues on peptides?

  1. #1
    Newbie Brother
    Join Date
    Aug 2020
    Posts
    9
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    eye issues on peptides?

    maybe it is just a coincidence or I am losing my mind but I have been using ipamorelin CJC w/o dac for the past 2 weeks and every day since about day 5 i've woken up with eye boogers and white discharge coming out of my eye. i have to spend like 10 minutes picking it out of my eyes and my wife bitches at me that i am hogging up the bathroom lol

  2. #2
    VIP Austin316's Avatar
    Join Date
    Sep 2015
    Posts
    1,716
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Real ipamorelin shouldn't cause hard eye issues with discharge. It sounds like maybe your peptides are expired.

  3. #3
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    25,310
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Or is contaminated in some way.

    PSL Ambassador - Tried, Tested, Trusted.

  4. #4
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    51,028
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    eye discharge in the morning can mean infections or something got in your eye. i don't think it has anything to do with it
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale

  5. #5
    EVO Veteran RickRock's Avatar
    Join Date
    Aug 2013
    Posts
    16,544
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Sounds unrelated to me

  6. #6
    Growing Moderator Masonic Bodybuilder's Avatar
    Join Date
    Dec 2014
    Location
    Canada
    Posts
    24,926
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I would say it is likely from something else too. Doesn't seem like something peptides would or could cause.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) for my steroid source***




Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •